Announcement

Collapse
No announcement yet.

what is this on my face???

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • what is this on my face???

    Hello! ive much always had eczema my whole life on my arms due to allergies no big thing. But, i got an eczema patch (hardly noticable) on my cheeks so i went to the dermatologist and she perscriped Promiseb (a non-steroid antifungal cream) and gave me a 40mg kenalog shot (prednisone).

    After a day or two on the promiseb my skin was on fire burning red with a rash all over my face. Maybe an allergic reaction. So i went back and the dermatolgist gave me ANOTHER round of 7 day prednisone and a heavy heavy duty steroid cream (.25% desoximetasone). I used this on my face for a week in small pea size dots and everything cleared up just dandy...


    Maybe a week later my face absolutely blew up again so due to my own ignoeance i used a very heavy duty steroid cream that was meant for my body almost like a moisturizer all over my cheeks several times daily for weeks to ensure it wouldnt come back. I have now been off the steroids for 6 months of no intention to use one ever again, but my face has not bounced back at all, please look at the picture. It is always beat red in the cheeks and itchy with irritation and small bumps and my cheeks feel leathery. I use cetaphil gentle cleanser and a gentle cetaphil facial mosturizer as well as take biotin, fish oil, vitamin c, magnesium, and zinc (all great vitamins to help skin) and i use sun block and get about 20 minutes of sun a day. I know in reality it could be alot worse but it would be nice to have my old clear and soft skin back lol

    does anyone have ANY advice / success stories? Will antibiotics help? Im worried my skin isnt going to go back to normal ever. Thanks

    please see attached picture. It is on both sides of my face. IMG_0414.jpgDoes it look like seb derm / rosacea /eczema?

  • #2
    Hi, sorry you still haven't got this diagnosed. Can you go to another doc for another opinion? An accurate diagnosis is important. It's hard to tell from your photos. A derm should be able to diagnose you.

    It does seem like you're fighting inflammation. Could be seb derm or rosacea or both. Again, your doctor needs a close-up look.

    You might try 500 mg niacinamide 2x day. My derm recently prescribed this. It helps with inflammation, anxiety and skin barrier repair (you can find it topically).

    Be sure you're eating healthy, drinking lots of water and using a good zinc-based sunscreen.

    Comment


    • #3
      Originally posted by hg24 View Post
      Hi, sorry you still haven't got this diagnosed. Can you go to another doc for another opinion? An accurate diagnosis is important. It's hard to tell from your photos. A derm should be able to diagnose you.

      It does seem like you're fighting inflammation. Could be seb derm or rosacea or both. Again, your doctor needs a close-up look.

      You might try 500 mg niacinamide 2x day. My derm recently prescribed this. It helps with inflammation, anxiety and skin barrier repair (you can find it topically).

      Be sure you're eating healthy, drinking lots of water and using a good zinc-based sunscreen.
      Hi, i have been to several dermatologists, none of which care to help. One told me it was dry skin and the other just said "here, try this steroid cream and let me know"

      I have never once had a problem with my skin until July 2015 after using promiseb. i dont have any other symptoms of rosacea or seb derm (does not itch, burn, flake). is it possible to have seb derm or rosacea without those symptoms? Is it possible i just destroyed my skin barrier with all the perscription topicals and now my skin is super sensitive?

      before july i could use face wash or moisturizer i wanted without any issues. Since then if i put any kind of cleanser or lotion on my face it will blow up. I can only wash my face with water. I just want answers so i know how to properly treat my condition. everything i have tried has made it worse and worse.

      Comment


      • #4
        I'd add the niacinamide. Google and read about it. Find a topical 4% niacinamide cream. It helps with redness and inflammation.

        Comment


        • #5
          edit

          Comment


          • #6
            Originally posted by hg24 View Post
            I'd add the niacinamide. Google and read about it. Find a topical 4% niacinamide cream. It helps with redness and inflammation.
            is that an rx cream? also do you think it would be worthwhile to get allergy tests done..?

            Comment

            Working...
            X